MAUDE Adverse Event Report: ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number CWIII ARTHROSCOPY PUMP
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the pump does not stop pumping.The reported event was confirmed.The service evaluation revealed that the motor is worn out and loud.Further the door cover and the front panel are broken.Also the front foil is worn out.
 
Event or Problem Description
It was reported that the pump does not stop pumping.There was no harm for patient, operator or third party reported.No further information received.

Brand Name
CWIII ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19321564
Report Number1220246-2024-03323
Device Sequence Number6358212
Product Code HRX
UDI-Device Identifier00888867039346
UDI-Public00888867039346
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCWIII ARTHROSCOPY PUMP
Device Catalogue NumberAR-6475
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Initial Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown